# SDR 0101221146

- Difficulty date: February 15, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Aircraft time: 78,726 hours, 29,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FORWARD CARGO DOOR JAMB DOUBLER AT BS 910 ABOVE L43R.  REPAIRED PER EA 11-180797.
